# SDR HEEA079107

- Difficulty date: May 21, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- Aircraft time: 9,164 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206324007
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE HAS SEVER CORROSION IN SEVERAL AREAS.
